# SDR YENA2007066

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 27,453 hours, 10,473 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Yellow System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLT 24, TPA TO JFK, AIR RETURN TO TPA.  HYD YELLOW RESERVOIR OVERHEAT ECAM ON CLIMBOUT.  PERFORMED TSM TASK 29-13-00-810-802.  FOUND YELLOW RESERVOIR OVERSERVICED AT 17L.  DRAINED AND SERVICED YELLOW RESERVOIR.  SYSTEM NOW CHECKS GOOD DURING ENG RUN, TAXI AND FLIGHT CONTROL CK.
